# SDR ASOA2015021312225

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,442 hours, 10,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105589
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  R & R EPSU BATTERY PACK NR 4 IAW AMM 33-51-17,  SUP 33-51-17, FIG 1, ITEM 6 AND EO 600-33-0032, REV O1.  OP CHECKS GOOD.  ACFT OK FOR SERVICE.
